I completed my FEC with few really bad side effects. The week after was the worst with possibly only one day that I felt I couldn't get out a walk. I had a reduced appetite and metallic taste in my mouth but still managed to eat a reasonable amount to keep my strength up. I too had terrible constipation, for I was prescribed Loxido which wasgreat. As I had been 'ok' for my first three FEC I thought the next lot would be ok... I had my first T last Thursday the next day I felt fine but since then my whole body feels like it has been squashed by a steam roller. I have been in bed unable to get up for the last five days. I have absolutely no apetite for food or drink despite my family trying to entice me again severe constipation. My skin has broken out in small spots/sores and looks a yucky whitish yellow. I also have a bad dripping nose which will all of a sudden run for no reason along with a lovely sore in my right nostril. My hands and feet also have a numb tingling sensation and my nails feel bruised. I am now on day 8 and have wondered if I can continue with the next two treatments. I think I was lulled into a false sense of security by the FEC. I feel like the life has been sucked out of my body. I hope your mum has the opposite effect to me as from what you say the FEC has been pretty grim for her- fingers crossed.
... View more